Menu

Mathematical Publications of Dr. Peyman Nasehpour



Mathematical Publications

By Dr. Peyman Nasehpour

With Siamak Yassemi, M-cancellation ideals, Kyungpook Mathematical Journal, Vol. 40, No. 2, 2000.

With Sh. Payrovi, Modules having very few zero-divisors, Communications in Algebra, Volume 38, Issue 9 (2010), 3154 – 3162.

Zero-divisors of content algebras, Archivum Mathematicum (Brno), Volume 46, No. 4 (2010), 237-249.

PhD Thesis, University of Osnabrück, 2011 (Supervised by Prof. Dr. Winfried Bruns).

Zero-divisors of semigroup modules, Kyungpook Math. Journal, Volume 51, 2011, Pages 37-42.

With Neil Epstein, Zero-divisor graph of nilpotent-free semigroups, Journal of Algebraic Combinatorics, 37, No. 3 (2013), 523-543.

On the content of polynomials over semirings and its applicatons, Journal of Algebra and Its Applications, Vol. 15, No. 5 (2016) 1650088 (32 pages).

On the Anderson-Badawi Conjecture, Archivum Mathematicum (Brno), Volume 52, No. 2 (2016), 71-78.